MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ASTP; NADH OXIDATION/NAD REDUCTION, AST/SGOT

ROCHE DIAGNOSTICS ASTP; NADH OXIDATION/NAD REDUCTION, AST/SGOT
Catalog Number 08056838190
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/12/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The c503 analyzer serial number was (b)(6).The customer noted that the assay used with the c503 analyzer uses pyridoxal phosphate (pyp) activation whereas the assay used with the dxc 700 au analyzer does not.The investigation is ongoing.
 
Event or Problem Description
The initial reporter complained of a discrepant high result for 1 patient sample tested for aspartate aminotransferase acc.To ifcc with pyridoxal phosphate activation (astp) on a cobas pro c 503 analytical unit compared to a dxc 700 au analyzer.The result from the c503 analyzer was 385 u/l.The result from a dxc 700 au analyzer was 181.99 u/l.The questionable result was not reported outside of the laboratory.
 
Additional Manufacturer Narrative
Calibration and qc were acceptable, therefore, a general reagent or instrument issue is not suspected.The investigation determined the event was consistent with two different tests (one with pyridoxal phosphate (pyp) activation and one without pyp) being used to test the patient sample.Assays with pyp show higher results compared to assays without pyp.The investigation did not identify a product problem.

Brand Name
ASTP
Common Device Name
NADH OXIDATION/NAD REDUCTION, AST/SGOT
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhoferstrasse 116
na
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
na
indianapolis, IN 46250
3174767531
MDR Report Key17250596
Report Number1823260-2023-02160
Device Sequence Number14661172
Product Code CIT
UDI-Device Identifier07613336121023
UDI-Public07613336121023
Combination Product (Y/N)N
Initial Reporter CountryVM
PMA/510(K) Number
K951595
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/24/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2024
Device Catalogue Number08056838190
Device Lot Number70098801
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/12/2023
Supplement Date Received by Manufacturer07/24/2023
Initial Report FDA Received Date07/03/2023
Supplement Report FDA Received Date07/24/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown